# SDR 2008FA0000870

- Difficulty date: October 28, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774960A4
- Part serial: 901146
- Condition: Mismanufactured
- Location: Engine
- Part time: 425 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND BAFFLES INSTALLED INCORRECTLY, INCORRECT HOUSING INSTALLED AND VARIOUS INTERNAL PARTS.  (K)
